# SDR UALA2011112106364

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,046 hours, 11,245 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EA AISLE LIGHTS INOP IN FWD GALLEY AREA.  SHOULD READ 2 EA AISLE EMERGENCY LIGHTS INOPERATIVE.  RELAMPED, OPS CHECK OKAY.
